# SDR CALA0100011

- Difficulty date: January 10, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- Aircraft time: 45,767 hours, 25,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN INTERIOR SKIN AT CENTER BAY FOR L-1 TORQUE TUBE AT STA 303, STRINGER 11L.  A NEW SECTION OF SKIN PANEL WAS INSTALLED IAW SRM 51-10-02.
